# SDR AALA20090702LGA08

- Difficulty date: July 1, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- Aircraft time: 64,466 hours, 33,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part serial: NONE
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT NUMBER 1 DOOR SLIDE COVER CLIP BROKEN DURING OVERNIGHT MAINTENANCE.  REMOVED AND REPLACED RIGHT NUMBER 1 DOOR SLIDE COVER.
